# SDR SB08006

- Difficulty date: February 3, 2008
- Submitted: February 4, 2008
- Operation: Air carrier
- Aircraft: N430US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24552
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Part number: 036000570010
- Condition: Blown
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DFW - MAINTENANCE REPORTED THE EMERGENCY PATH LIGHTING AT SEATS 3, 4 AND 5 INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED THE FUSE IN THE POWER SUPPLY.  OPERATIONAL CHECK GOOD.
